Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Low grade fever, spikes in the night, headache, nose bleeds. Causes for symptoms?

Hi, I have had a fever for 7 days, but do not have any other flu like symptoms. I had the flu about three weeks ago but I kicked it and was fine. Then a week ago I started running fever in the evenings. Now I wake up with a low grade fever, it goes away, and I go about my day and then it spikes up high at night. The only other thing is a headache and today I have had some bloody nose issues. Also I ve noticed today while I type at work, that my hands and forearms are patchy/splotchy. I am do not feel ill, I feel fine.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you.
fever with bleeding manifestations have some causes like dengue,leukemia,lymphoma,ITP & some viral hemorrhagic fever.
have you any skin rash,black tarry stool,blood mixed urine etc.
at first you have to do some inv. like CBC & PBF with platelet count.
if any abnormality occurs then consult a hematologist.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor